# SDR IPXA201408083915

- Difficulty date: August 2, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N413UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23853
- Aircraft time: 28,196 hours, 19,367 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453N180536
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C-16, FWD CARGO FLOOR PANEL 121AXF IS CORRODED.  REMOVED CORROSION FOUND TO BE WITHIN LIMITS.
